# SDR AWXA200600489

- Difficulty date: February 27, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347552920800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED LEVEL 2 CORROSION ON THE AFT CARGO DOOR OPENING SILL LIP, AT FR 55+2 AND STR 28R.  NO CORROSION REMOVAL LIMITS WERE FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW AFT CARGO DOOR OPENING SILL LIP IAW AIRBUS 320 SRM 51-42-11 FIGURES 2, 3 AND 4.
